On the Hamiltonian formulation of the trigonometric spin Ruijsenaars-Schneider system

Chalykh, O orcid.org/0000-0003-4529-2310 and Fairon, M (2020) On the Hamiltonian formulation of the trigonometric spin Ruijsenaars-Schneider system. Letters in Mathematical Physics, 110 (11). pp. 2893-2940. ISSN 0377-9017

Abstract

Metadata

Authors/Creators:
Copyright, Publisher and Additional Information: © Springer Nature B.V. 2020. This is an author produced version of an article published in Letters in Mathematical Physics. Uploaded in accordance with the publisher's self-archiving policy.
Keywords: Quivers; Double Poisson brackets; Quasi-Hamiltonian reduction; Ruijsenaars-Schneider system
Dates:
  • Accepted: 25 July 2020
  • Published (online): 10 August 2020
  • Published: November 2020
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Engineering & Physical Sciences (Leeds) > School of Mathematics (Leeds) > Applied Mathematics (Leeds)
Funding Information:
FunderGrant number
EPSRC (Engineering and Physical Sciences Research Council)EP/K004999/1
Depositing User: Symplectic Publications
Date Deposited: 29 Jul 2020 12:38
Last Modified: 10 Aug 2021 00:38
Published Version: https://arxiv.org/abs/1811.08727
Status: Published
Publisher: Springer
Identification Number: https://doi.org/10.1007/s11005-020-01320-x
Related URLs:

Share / Export

Statistics